June 17, 2019
Good morning. I was recently diagnosed with psoriasis. It has been getting worse since last November and is now pretty much all over my entire body. The itch is about to do me in. My dermatologist wants to put me on Skyrizi. I’m just waiting for all the insurance stuff you have to go through. Has anyone here been on Skyrizi and has it worked...any side effects. I pray something works for me because I feel like a freak when I go out. So happy to find this forum for others that are suffering from this horrible psoriasis.
June 19, 2019
Warm wishes to you,
-Victoria, Community Moderator
April 13, 2021
May 5, 2021
June 20, 2019
Thank you Victoria. I did read the link you provided about Skyrizi. Guess I'll be the guinea pig...if I every get to have my first round of shots. Still waiting on the process to be complete.
January 25, 2021
Hi there ,
Did you use skirizi injections for your psoriasis, please advise
How’s it’s works on psoriasis and do you have any side effects, my dermatologist prescribed me for these injections, please help me and gave me advise
January 26, 2021
I felt tired for a few days after my 1st dose but it was worth it after the improvement I’ve seen already!
June 20, 2019
I too am waiting for insurance to ok skyrizi. Nervous about it because I have asthma but psoriasis have taken over my body and life. Hoping it works. Anyone tried it ?
June 9, 2021
My insurance had a stipulation that I had to go into the office for the first 2 injections - at the first visit, the nurse had to give it to me while explaining what I needed to do, and for the second, I needed to show her that I could do it my self (not difficult at all). The easiest shots I’ve ever had and at first I was absolutely sure I wouldn’t be able to do it myself…ha! I did it and didn’t look back from that point on.
The one suggestion I tell others who have this horrible thing is if one, two, or more treatments/medicines don’t work for you, Don’t give up, Keep seeing your doctor and Trying new medications.
Vickie Wilkerson Moderator
June 10, 2021
@Jeanne you are spot on with the wonderful advice you gave. I was like you in that I thought I could never give myself a shot. Now it is like second nature. Nothing to it. What treatment are you on now? Hope it is working well for you. Vickie W., Team Member
June 21, 2019
Just started with my first dose (2 injections = 1 dose) a month ago and I am nearly 100% clear! The only possible side effect (I say possible because it may not be skyrizi related) is a bit more vivid and active dreaming. Not a bad thing because they’re just average dreams, not nightmares. I love the feel of my smooth skin again! 😀
Regarding insurance, mine didn’t cover the first dose but I was immediately enrolled in the Skyrizi Complete program and assigned a nurse ambassador who came to visit me in person. My first dose was completely free and they could not have made things any easier on me! I’ll post a link to pictures I uploaded below. I can’t say enough about this amazing new medication and I wish you all the same wonderful results!
PS The needle for the injection is so very skinny that I hardly felt it go in, another plus!
March 21, 2020
Thank you for posting this! I had my first injection yesterday and I am looking forward to the rapid results you speak of!
December 10, 2020
That is very informative.